MAUDE Adverse Event Report: TIDI Products LLC SITTER ON CUE PRO; Monitor, Bed Patient

TIDI Products LLC SITTER ON CUE PRO; Monitor, Bed Patient
Model Number 8645WL
Medical Device Problem Code Intermittent Loss of Power (4016)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Supplemental medwatch being sent for additional information.Original complaint stated: sitter on cue unit not working properly.Intermittently powers on.No patients were involved or injuries reported.Evaluation completed.See section h11.Device manufacturers only.
 
Additional Manufacturer Narrative
Product was returned and evaluated.The reported issue of the unit having intermittent power was not confirmed.Functional testing was performed using both aa batteries and the ac power adapter.The unit remained powered on throughout the evaluation period, and the reported intermittent power condition could not be reproduced.Following testing, the unit was disassembled and the printed circuit board was visually inspected.No damaged components, discoloration, or other abnormalities were observed.Based on the evaluation conducted, no evidence was identified to confirm the reported intermittent power issue.Manufacturer reference file: (b)(4).

Brand Name
SITTER ON CUE PRO
Common Device Name
Monitor, Bed Patient
Manufacturer (Section D)
TIDI Products LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
+1(920)751-4300
MDR Report Key50847504
Report Number2182318-2026-00103
Device Sequence Number10025798
Product Code KMI
UDI-Device Identifier00190676007639
UDI-Public00190676007639
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8645WL
Device Catalogue Number8645WL
Device Lot Number2246KN0613
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown